# SDR AALA960242

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1471G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11507
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 1B8001G
- Condition: Defective
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: H, J
- Precautionary procedure: K

## Discrepancy

BNA - FLT NR 580 - DURING APPROACH TO BNA, FWD BEGAN CHIMING NUMEROUS TRIPLE ALERTS, NR 1 FMC WENT OUT.  NR 1 MFDU WENT OUT.  ESSENTIAL AC BUS WARNING ANNUNCIATED ON RIGHT MFDU FOLLOWED BY FAULTS ON YAW DAMPER SYSTEM 1 AND 2 AND NR 1 AND 2 AUTOTHROTTLE SYSTEMS.  LOST CAPTAINS RADION ALTIMETER AND GROUND PROX SYSTEM WARNING ALSO ANNUNCIATED.  AIRCRAFT LANDED BNA WITHOUT INCIDENT.  REPLACED EMERGENCY POWER INVERTER AND HEAT SINK GROUND HANDLING DIODE (CR3) ON BLOCK TB0609A.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
